Mon-Sat:10AM-6PM Plot NO.246 HSIIDC Industrial Estate Alipur, Barwala, Panchkula-134118
  • +91-96930 44444

KOSPAR-M

Home / / KOSPAR-M
Image

KOSPAR-M

Name Value
Category SYRUP & SUSPENSIONS
Composition Mefenamic Acid 50mg +Paracetamol 125mg Suspension (monocartoon packing
Packing 60ml
MRP 38.30

Related Products

DESCRIPTION

KOSPAR-M - 50mg/125mg Oral Suspension is a combination medicine which helps in relieving pain and fever. It works by blocking the release of certain chemical messengers that cause pain, inflammation, and fever.

SIDE EFFECT

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

INDICATION

KOSPAR-M Suspension is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).